Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ogomez1

Member
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Ogomez1

  • Rank
    New Member
  1. ive been using retina a mostly for my dark acne scars i have dark/tan skin and the medicine gave me burning itchy flaky skin and i understand thats normal so i continued the use but it left me with even bigger dark spots on the places where i applied the medicine i want to know if i should stop using this medicine because of the dark spots if left me?
  2. Can someone help I don't really have bad acne or in fact any acne at all but when I do get a pimple it always leaves a dark scar even if I don't pop it I started using retina a the gel for the scars right now I have no acne just scars but it started burning on the spots i applied the gel after the 3rd day is this normal also the spots are flaky and dry and itchy should I stop the use???
  3. My skin started burning and flaking after the third day is that too soon?????
  4. This is the 4th day of using retina a and just today my skin started burning and flaking in the spots were I applied it. I don't have that much acne but I'm using for the dark scars I get from when I do get a people I read blogs but I'm still confused should I stop using it of it burns!! I noticed on one scar it made it bigger and darker
×